A proof of the theorem of supports

Thomas Boehme

Studia Mathematica (1985)

  • Volume: 81, Issue: 3, page 323-328
  • ISSN: 0039-3223

How to cite


Boehme, Thomas. "A proof of the theorem of supports." Studia Mathematica 81.3 (1985): 323-328. <http://eudml.org/doc/218672>.

author = {Boehme, Thomas},
journal = {Studia Mathematica},
keywords = {Lions' theorem of supports; Titchmarsh theorem},
language = {eng},
number = {3},
pages = {323-328},
title = {A proof of the theorem of supports},
url = {http://eudml.org/doc/218672},
volume = {81},
year = {1985},

AU - Boehme, Thomas
TI - A proof of the theorem of supports
JO - Studia Mathematica
PY - 1985
VL - 81
IS - 3
SP - 323
EP - 328
LA - eng
KW - Lions' theorem of supports; Titchmarsh theorem
UR - http://eudml.org/doc/218672
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.